# SDR DALA14031160965

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 63,333 hours, 46,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACKS LT SIDE BS 484 LBL58 HAVE CHIPPED PAINT/ SCRATCHES.   REMOVED CORROSION OUT SIDE OF REPAIR ON SEAT TRACK  IAW SRM 51-10-3 FOUND TO BE WITHIN LIMITS IAW SRM 53-05 FIG 4B-1, PRIMED  AREA IAW SRM 51-10-3. INSTALLED NEW SEAT TRACK IAW SRM 53-05 FIG 4A SHEET 1.
